# SDR U5QA06011

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N8811A
- Make and model: Lear 60LEAR
- Aircraft serial: 119
- Aircraft time: 5,115 hours, 4,098 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 66085122
- Part serial: 2697XL
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED VIBRATION FOLLOWED BY GENERATOR LOAD DROPPING TO 0 AND GENERATOR FAIL LIGHT COMING ON.  VIBRATION CONTINUED AND WAS INCREASING IN INTENSITY.  MADE A PRECAUTIONARY LANDING.
